X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2079) 2079
Newspaper Article (208) 208
Publication (97) 97
Conference Proceeding (69) 69
Report (56) 56
Patent (46) 46
Book / eBook (34) 34
Newsletter (28) 28
Magazine Article (26) 26
Book Chapter (23) 23
Dissertation (22) 22
Government Document (15) 15
Trade Publication Article (10) 10
Transcript (4) 4
Book Review (2) 2
Paper (2) 2
Reference (2) 2
Journal / eJournal (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
geology (752) 752
mineralogy (571) 571
ore deposits (558) 558
geochemistry (472) 472
earth sciences (448) 448
geosciences, multidisciplinary (445) 445
analysis (378) 378
geochemistry & geophysics (369) 369
mineralization (364) 364
gold (324) 324
minerals (280) 280
tectonics (247) 247
iron ores (241) 241
mathematics (232) 232
evolution (231) 231
mining & mineral processing (227) 227
ores (226) 226
copper (225) 225
mineral resources (214) 214
mining industry (213) 213
magma (201) 201
isotopes (197) 197
mineral industry (195) 195
deposits (193) 193
rocks (184) 184
sulfides (179) 179
iron (176) 176
earth (171) 171
geochronology (171) 171
magmatism (159) 159
porphyry (158) 158
carbonates (156) 156
mining (136) 136
earth sciences, general (135) 135
lead (135) 135
mantle (134) 134
fluids (125) 125
ore extensions (125) 125
hydrothermal fields (117) 117
mineral deposits (116) 116
zinc (116) 116
fluid inclusions (114) 114
sediments (111) 111
geophysics (110) 110
quartz (110) 110
zircon (96) 96
constraints (94) 94
metals (94) 94
uranium (94) 94
granite (93) 93
ore (92) 92
age (91) 91
magnetite (91) 91
ore-deposits (88) 88
origin (88) 88
plate tectonics (88) 88
sulphides (85) 85
tectonic evolution (84) 84
genesis (83) 83
geosciences (82) 82
petrogenesis (82) 82
oceanic crust (81) 81
ore extension (81) 81
china (80) 80
fluid inclusion (80) 80
pyrite (80) 80
geological time (79) 79
algebra (78) 78
fluid (78) 78
hydrothermal fluids (78) 78
petrology (78) 78
mines and mineral resources (77) 77
subduction (77) 77
environmental sciences (76) 76
metamorphism (76) 76
zirconium (76) 76
iron compounds (75) 75
gold industry (74) 74
u-pb (74) 74
basins (73) 73
copper ores (73) 73
south china (73) 73
copper industry (71) 71
sulfide (71) 71
sulfur (70) 70
mathematics, applied (69) 69
metallurgy & metallurgical engineering (69) 69
sulfur compounds (69) 69
deposition (68) 68
geophysics/geodesy (68) 68
natural sciences (68) 68
naturvetenskap (68) 68
deformation (67) 67
studies (66) 66
zircon u-pb (66) 66
cratons (65) 65
crust (65) 65
gold ores (65) 65
heavy metals (65) 65
exploration (64) 64
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Earth Sciences (Noranda) - Stacks (4) 4
Engineering & Comp. Sci. - Stacks (4) 4
Royal Ontario Museum - Periodical Stacks (2) 2
UTL at Downsview - May be requested (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Engineering & Comp. Sci. - Periodical Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2545) 2545
Chinese (49) 49
Dutch (46) 46
Japanese (43) 43
French (10) 10
Korean (3) 3
Spanish (3) 3
German (2) 2
Afrikaans (1) 1
Polish (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Algebra, ISSN 0092-7872, 01/2020, Volume 48, Issue 1, pp. 185 - 197
In this article, we present necessary and sufficient conditions for a graded (trimmed) double Ore extension to be a graded (quasi-commutative) skew PBW... 
16W50 | 13N10 | Double Ore extensions | Artin-Schelter regular algebras | skew Calabi-Yau algebras | 16W70 | 16S36 | 16S37 | graded skew PBW extensions
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2018, Volume 508, pp. 390 - 417
We investigate some Hopf algebra structures over an Ore extension of a Hopf algebra. Necessary and sufficient conditions for an Ore extension of a Hopf algebra... 
Ore extension | Enveloping algebra | Hopf algebra | MATHEMATICS | ALGEBRAS
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 03/2020, Volume 224, Issue 3, pp. 958 - 986
The aim of the paper is to show the existence of some ingredients for an umbral calculus on some Ore extensions, in a manner analogous to Rota's classical... 
Pincherle calculus | Coalgebra | Umbral calculus | Translation operators | Difference algebra | Ore extensions | MATHEMATICS | MATHEMATICS, APPLIED | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 03/2019, Volume 47, Issue 3, pp. 1248 - 1270
The aim of this article is to develop the theory of skew Armendariz and quasi-Armendariz modules over skew PBW extensions. We generalize the results of several... 
quasi-Baer | 16T20 | Baer | skew PBW extensions | p.p. and p.q.-Baer rings | 16E50 | 16S30 | Armendariz | 16S36 | Baer rings | ORE EXTENSIONS | RINGS | and p | IDEALS | MATHEMATICS | ALGEBRAS | POLYNOMIAL EXTENSIONS | KOSZULITY | GROBNER BASES | Modules | Rings (mathematics)
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2018, Volume 46, Issue 11, pp. 4891 - 4904
It is proved that the Poisson enveloping algebra of a double Poisson-Ore extension is an iterated double Ore extension. As an application, properties that are... 
16S10 | double Poisson-Ore extension | 17B63 | Poisson enveloping algebra | Double Ore extension | MATHEMATICS | BIRKHOFF-WITT THEOREM | Algebra
Journal Article
Earth and Planetary Science Letters, ISSN 0012-821X, 2009, Volume 286, Issue 3, pp. 387 - 395
Hydrothermal deposits in extensional settings are common worldwide. These deposits are generally assumed to have formed from circulating fluids that mix with... 
extension | mineralization | Black Forest | fluid ascent | hydrothermal ore | Schwarzwald | CANADA | RIFT SYSTEM | GEOCHEMISTRY & GEOPHYSICS | TRANSPORT | EVOLUTION | DEPOSITS | FLUID INCLUSION | STABLE-ISOTOPE | BASIN | BASEMENT | Earth | Rocks | Crust | Analytic geochemistry | Mineralogy | Analysis
Journal Article
Journal of Asian Earth Sciences, ISSN 1367-9120, 10/2014, Volume 93, pp. 253 - 274
•The Nanshanping alkaline rocks were emplaced at 100–93Ma.•These alkaline rocks were derived from an enriched subducted-modified mantle source.•These alkaline... 
Crust–mantle interaction | Cathaysia Block | Alkaline rocks | Enriched mantle source | Cathaysia block | Crust-mantle interaction | A-TYPE GRANITES | GAN-HANG BELT | SLAB SUBDUCTION MODEL | URANIUM ORE FIELD | SR-ND-PB | GEOSCIENCES, MULTIDISCIPLINARY | SE CHINA | PLASMA-MASS SPECTROMETRY | SOUTHEASTERN CHINA | CU-MO DEPOSIT | HF ISOTOPIC COMPOSITIONS | Earth | Mantle | Geochronology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2015, Volume 143, Issue 11, pp. 4633 - 4645
We prove that the universal enveloping algebra of a Poisson-Ore extension is a length two iterated Ore extension of the original universal enveloping algebra.... 
Ore extension | Universal enveloping algebra | Poisson algebra | Mathematics - Rings and Algebras
Journal Article
Communications in Algebra, ISSN 0092-7872, 07/2018, Volume 46, Issue 7, pp. 3014 - 3032
We show that if A is a finite-dimensional associative H-module algebra for an arbitrary Hopf algebra H, then the proof of the analog of Amitsur's conjecture... 
skew-derivation | Ore extension | H-simple algebra | polynomial identity | Primary 16R10 | Associative algebra | Secondary 16R50, 16T05, 16W25 | Taft algebra | H-module algebra | codimension | POINTED HOPF-ALGEBRAS | SEMIGROUP GRADED ALGEBRAS | MATHEMATICS | ASSOCIATIVE ALGEBRAS | CODIMENSION GROWTH | RADICALS | Algebra | Mathematics - Rings and Algebras
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2016, Volume 20, Issue 6, pp. 1231 - 1250
Let R be an associative ring with identity, S a multiplicative subset of R, and M a right R-module. Then M is called an S-Noetherian module if for each... 
Ore extension | S-Noetherian module | Right S-Noetherian ring | Hilbert basis theorem | MATHEMATICS
Journal Article